Topological Aspects of Spin and Statistics in Nonlinear Sigma-Models

Baez, John C. and Ody, Michael S. and Richter, William (1995) Topological Aspects of Spin and Statistics in Nonlinear Sigma-Models. Journal of Mathematical Physics, 36 (1). pp. 247-257. ISSN 0022-2488. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1063/1.531304
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: P. Ogbuji
Date Deposited: 08 Jun 2009 17:19
Last Modified: 17 Jun 2014 08:30
Resource URI: https://kar.kent.ac.uk/id/eprint/19680 (The current URI for this page, for reference purposes)
  • Depositors only (login required):